Authors: Todorčević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: The first derived limit and compactly Fσ sets
Journal: Journal of the Mathematical Society of Japan
Volume: 50
Issue: 4
First page: 831
Last page: 836
Issue Date: 1-Jan-1998
Rank: M22
ISSN: 0025-5645
DOI: 10.2969/jmsj/05040831
Publisher: Mathematical Society of Japan

Show full item record

SCOPUSTM   
Citations

6
checked on Feb 3, 2023

Page view(s)

20
checked on Feb 3, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.